# SDR DALA2024100709730

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 92,561 hours, 42,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: CABIN OVERHEAD EMERGENCY LIGHT OUT AT ROW 24. C/A: FORWARD TO A-320 MEL 33-50-02B AND PLACARD. OUND DISCONNECTED WIRE ON EMER LIGHT AT SEAT ROW 24 CEILING PANEL. RECONNECTED AND ALL EMER LIGHTS OPS CHECK OKAY REF A320 AMM 33-51. PLACARDS REMOVED. AIRCRAFT OKAY FOR SERVICE. (LP: 4037294)
